# SDR AALA20010605

- Difficulty date: March 21, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N1474D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11520
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHT AT ROW 11 INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
